Context-free grammars with regular conditions. (English) Zbl 0208.02002


68Q42 Grammars and rewriting systems
Full Text: EuDML


[1] K. Čulík: Mathematical theory of languages.
[2] S. Ginsburg, S. Greibach: Mappings which preserve context-sensitive languages. Inf. and Control. 9 (1966), 563-582. · Zbl 0145.00803 · doi:10.1016/S0019-9958(66)80016-5
[3] S. Ginsburg: The mathematical theory of context-free languages. McGraw-Hill, 1966. · Zbl 0184.28401
[4] I. Friš: Grammars with partial ordering of rules. Inf. and Control, 12 (1968), 415-425. · Zbl 0172.30002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.